# SDR 20000505SH021

- Difficulty date: March 2, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N265KC
- Make and model: Rkwell NA26580
- Aircraft serial: 380049
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 234232005
- Part serial: 160
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 7,427 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER FAILED TO RETURN TO STOW POSITION AFTER LANDING.  CONNECTED EXTERNAL AIR SUPPLY TO THRUST REVERSER AIR SUPPLY MANIFOLD AND CLOSED THRUST REVERSER.  PINNED, DEFERRED THRUST REVERSER IAW MEL.  (X)
